# SDR MASA200500816

- Difficulty date: October 20, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 4,410 hours, 3,178 cycles
- System (JASC): 5240 · Service Doors
- Part: Sensor
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - FWD SERVICE DOOR HANDLE CAUTION.  MX RIGGED SENSOR, OPS CHECKED GOOD.
